# SDR 99ZZZM512

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RAISING GEAR RED LIGHT IN HANDLE REMAINED ON.  REMOVED AND REPLACED AUDIBLE WARNING UNIT, OPS CHECKED GOOD ON CHECK FLIGHT.  (M)
